Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Cryoablation done for prostate cancer. Noticed swollen penis testicles and stomach. Normal?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3069 Questions
My husband had a cryoablation procedure on Monday for Prostate cancer. His penis and testicles, stomach and chest areas are swollen to an inordinate amount. When we called our Dr's office we were told this was normal, but this penis looks like an avacado and testicles like a large naval orange. Now his stomach and chest are swelling. There is no blood in his urine and he is not in pain. Is this normal?
Posted Fri, 1 Mar 2013 in Men's Health
Answered by Dr. Ivan R. Rommstein 1 hour later

This is not normal, but it is one of the complicaion of surgical procedure. Usually haematoma or seroma can be accumulated in area of procedure.

In most cases it will not cause any problems, because swelling will go away in next 1-2 weeks.
But...if your husband notice tingling sensation or pain, palor and coldness of penis and testicles then he needs to go to hospital. If swelling progress then do the same.

Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor